HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Feeling Tired With Body Aches

default
Posted on Thu, 2 Feb 2023
Question: Feeling tired with body aches
doctor
Answered by Dr. Dr. (2 hours later)
Brief Answer:
As explained below

Detailed Answer:
Hello, and welcome to 'Ask A Doctor'

Thanks for posting your query. As you are already taking supplements it looks like dehydration or some mild illness. I woud suggest you to take tab dolo 650mg XXXXXXX 4 times a day with adequate rest and water of 3 to 4 liters per day .

Deep breathing exercises for 20 minutes once or twice daily will do you good.

I hope this helps. Please feel free to discuss further if any.
Regards,
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Dr. (13 hours later)
Thanks Doctor. Also since few weeks I observed that my teeth edges are turning into powder. Would you recommend a full body blood test? If so, can I get a prescription?
doctor
Answered by Dr. Dr. (12 hours later)
Brief Answer:
As explained below

Detailed Answer:
Hi,

Sorry for the delay. It can be due to grinding of teeth. I would suggest you to use teeth guard while you are sleeping. Also it can be due to calcium deficiency
Instead of full body check up I would suggest ypu to get a CBC, vitamin B12, vitamin D and calcium levels.

You can go to the lab and ask them to do the same, you dont need a prescription.

I hope this helps. Please feel free to discuss further if any.
Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. (46 hours later)
Hi Doctor,

I got complete blood reports done and have attached the report here. Please review and suggest.

Thanks
doctor
Answered by Dr. Dr. (2 days later)
Brief Answer:
As explained below

Detailed Answer:
Hi,

Sorry for the delay.

I had a look at your reports. You still have a little vitamin D insufficiency. You can continue vitamin D supplements, cap. DRISE 60,000IU once a week for 12 weeks. That looks like a cause for tiredness.

Also paroxetine can cause generalized pain in joints. Your uric acid, bilirubin is slightly on the higher side. I would suggest if you could taper the dose or visit your treating doctor to alter the dose or medicine will help.

Your cholesterol is also slightly on the higher side. So regular exercise, walking for 30 mins. Deep breathing exercises can help.

I think te symptoms are the side effects of paroxetine. I would suggest you to visit and discuss it with your treating doctor too.

I hope this helps. Please feel free to discuss further if any.
Regards,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr.

General & Family Physician

Practicing since :2011

Answered : 1036 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Feeling Tired With Body Aches

Brief Answer: As explained below Detailed Answer: Hello, and welcome to 'Ask A Doctor' Thanks for posting your query. As you are already taking supplements it looks like dehydration or some mild illness. I woud suggest you to take tab dolo 650mg XXXXXXX 4 times a day with adequate rest and water of 3 to 4 liters per day . Deep breathing exercises for 20 minutes once or twice daily will do you good. I hope this helps. Please feel free to discuss further if any. Regards,